# SDR CALA2023061601877

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 68,989 hours, 25,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4103203
- Condition: Cracked
- Location: Rib 19 & 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W LOWER SKIN BETWEEN RIB 19 AND 20 IS CRACKED SUPPORT TASK NSA EMX N/R 00083 UPDATE INFORMATION ONLY HANGAR N/R 7003441. TRIMMED OUT DAMAGE PORTION OF LH LOWER SKIN OF LH WING RIB 19 AN ME. DATA TRANSCRIBED FROM NSA EMX N/R 00083 AND HANGAR N/R 70034 D RIB 20 AND REPAIRED AREA IAW UNITED EC/RA #5725-01125 REV ORIG 41 WORK ACCOMPLISHED BY V900020, INSPECTED BY V937791 SSFR REPOR INAL PERFORMED FINAL FUEL LEAK CHECK ON COMPLETE REPAIR IAW B737 T FORM 46-0024 ENTERED BY UAL INSPECTION U274434 DATED 6/15/23. -NG AMM 28-11-00, FUEL LEAK CHECK GOOD NO LEAKS NOTED AT THIS TI
